# SDR P2EA99096

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE PASSENGER CABIN FLOOR SUPPORT LOCATED AT BS 996, LBL 12, WAS FOUND WITH CORROSION.  THE SUPPORT WAS REPLACED FROM BS 996 TO BS 1009 IAW SRM 51-30-2.  (M)
